| Model Number |
VENUM20080 |
| Medical Device Problem Codes |
Material Twisted/Bent (2981); Activation Failure (3270)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/10/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
As the lot number for the device was provided, a manufacturing review will be performed.The sample was not returned to the manufacturer for evaluation; however, photo was provided for review.The investigation of the reported event is currently underway.(expiry date: 07/2022).
Event or Problem Description
It was reported that during a stent placement procedure through common and external iliac vein, the stent allegedly got twisted.There was no reported patient injury.
Event or Problem Description
Additional Manufacturer Narrative
H10: manufacturing review: the lot history record of this lot was reviewed with special attention to the manufacturing and inspection of this product, and the product was found to have met the specification prior to shipment.Investigation summary: the physical sample was not available.One x-ray image was provided demonstrating the stent after the event.Minor irregularity was visible on the stent but twisting or expansion issue could not be identified.The alleged issue could not be re produced which led to an inconclusive evaluation result.Based on the minor irregularity the issue was considered rather an expansion issue than a stent twisting.Note that expansion issue caused by stent getting stuck on inner catheter may appear like a stent twisting on x-ray.A definitive root cause could not be determined based upon the available information.Labeling review: a review of the relevant instructions for use for this product was conducted.The instructions for use was found to address potential complications and adverse events such as incorrect positioning of the stent requiring further stenting or surgery, intimal injury, and malposition.H10: d4 (expiry date: 07/2022).H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : device not returned.